# SDR RRXA96073

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2537716
- Condition: Misdrilled
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND HOLE DRILLED IN RADIUS OF FRAME AT CUSP FITTING, RH Y=240.  FORMED REPAIR ANGLE FROM 7075-0 MATERIAL AND HEAT TREATED TO T-6 CONDITION IAW DER APPROVED ENGINEERING SKETCH A98-R03.  DRILLED AND INSTALLED REPAIR IAW DC-8 SRM 51-1-21.
